# SDR IXXA20250812002

- Difficulty date: July 21, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 107,449 hours, 31,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T33011
- Condition: Corroded
- Location: Zone 500
- Part time: 107,449 hours, 31,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION COMMON TO THE LH WING UPPER SKIN PANEL UNDER TE PANEL AT STA 430
